Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
09/21/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that implant was removed due to osseointegration failure approximately 2 months since the date of surgery.Bone type observed in the area was type 2, and oral hygiene around the site of surgery was good.During the surgery, no findings were reported.